# SDR RAAA01B216

- Difficulty date: January 26, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,747 hours, 42,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 MAINTENANCE CHECK INSPECTED EXISTING REPAIR PER REPAIR ASSESSMENT PROCESS.  REMOVED ORIGINAL REPAIR AND INSTALLED NEW REPAIR PER ENGINEERING REPAIR PLAN AND RAA ECO ECO 2001-001 AND PLAN NR TASS - ERP -01-0021 M54  87.
